# SDR ASOA04896

- Difficulty date: November 12, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Aircraft time: 12,790 hours
- Engine: Ge CF343B1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 7C14
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, AT APPROXIMATELY 25,000 FT, THE CREW RECEIVED AT RIGHT 14TH DUCT WARNING MESSAGE.  THE QRH WAS COMPLIED WITH AND THE RT ENGINE THRUST LEVER BROUGHT BACK TO IDLE FOLLOWED BY THE WARNING MESSAGE EXTINGUISHING.  AN EMERGENCY WAS DECLARED WITH THE AIRCRAFT DIVERTING, MAKING A SINGLE ENGINE LANDING SAFELY.  MAINTENANCE FOUND SEVERAL CLAMPS LOOSE ON THE AFT RT 14TH STAGE DUCT FUSELAGE BLEED LOOP AND RESECURED THE LOOPS.   OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
